American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[2] M. Van den Bergh. Non-commutative $\mathbb{P}^1$-bundles over commutative schemes. Trans. Amer. Math. Soc. 364 (2012) 6279-6313.
Abstract, references, and article information   
View Article: PDF

[3] Wendy Lowen. A sheaf of Hochschild complexes on quasi-compact opens. Proc. Amer. Math. Soc. 136 (2008) 3045-3050. MR 2407066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. S. Letzter. A remark on closed noncommutative subspaces. Proc. Amer. Math. Soc. 135 (2007) 1-4. MR 2280167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wendy Lowen and Michel Van den Bergh. Deformation theory of abelian categories. Trans. Amer. Math. Soc. 358 (2006) 5441-5483. MR 2238922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar Enochs and Luis Oyonarte. Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002) 1285-1292. MR 1879949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. T. Stafford and M. Van den Bergh. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. 38 (2001) 171-216. MR 1816070.
Abstract, references, and article information   
View Article: PDF

[10] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. L. Gómez Pardo, Nguyen V. Dung and R. Wisbauer. Complete pure injectivity and endomorphism rings . Proc. Amer. Math. Soc. 118 (1993) 1029-1034. MR 1137232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1